A 51-year-old male asked:
I ask a ? Earlier about premature ejectalation and wanting to last longer while making love! and was told about paxil, effexor, (venlafaxine) and prozac! not depr
1 doctor answer
Dr. Pamela Pappas answered
41 years experience in Psychiatry
SSRI's and climax: In many people, ssri antidepressants have the side effect of delayed orgasm. In some this would not be desirable. But it's possible the doctors were telling you about an off-label use of ssri's that could delay your own climax, since that's what you were requesting. There are non-pharmacological approaches also -- a marital & sexual therapist could assess your situation & help.
Answered on Sep 21, 2018
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!